arrow
Volume 28, Number 4
Previous Issue Next Issue

J. Comp. Math., 28 (2010), pp. 429-429.

Full PDF 691 10022 Abstract

Irene M. Gamba & Sri Harsha Tharkabhushanam

10.4208/jcm.1003-m0011

J. Comp. Math., 28 (2010), pp. 430-460.

Preview Full PDF 491 10512 Abstract

Roberto Ferretti

10.4208/jcm.1003-m0012

J. Comp. Math., 28 (2010), pp. 461-473.

Preview Full PDF 712 9995 Abstract

Adam M. Oberman

10.4208/jcm.1003-m0013

J. Comp. Math., 28 (2010), pp. 474-488.

Preview Full PDF 711 10115 Abstract

J.-D.Benamou, Songting Luo & Hongkai Zhao

10.4208/jcm.1003-m0014

J. Comp. Math., 28 (2010), pp. 489-516.

Preview Full PDF 694 10151 Abstract

Ajeet Kumar & Alexander Vladimirsky

10.4208/jcm.1003-m0015

J. Comp. Math., 28 (2010), pp. 517-551.

Preview Full PDF 706 9863 Abstract

Susana Serna & Jianliang Qian

10.4208/jcm.1003-m0016

J. Comp. Math., 28 (2010), pp. 552-568.

Preview Full PDF 705 9857 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard